Ive had reflux/heartburn in the past and this feels nothing like that. I'm also not getting worse at night at all, if anything I feel a bit better. It feels inside like I have coughed all day and night, except im not coughing at all. It is that kind of aching. I forgot to mention I am taking allegra because both doctors also mentioned allergies, though I have no other allergy symptoms at all, except that my throat is red, i guess. Its making no real difference. I just want to feel better, and as soon as i start to, the next day or so im right back to feeling like im sick or getting over being sick.
We have attempted to track down any possible cause in my home or work that I could be reacting to and so far have come up with nothing. There's simply no apparent rhyme or reason to the feeling better/worse cycle. I guess I should resign myself to taking the prednisone burst and if that does not do the trick at least i can go back to the doc and say "hey i tried everything you told me to try" and be referred to a specialist or something. Ive just heard so many horror stories about prednisone I really wanted to avoid taking it.View Thread
Ive been fighting a mystery ailment/condition for over two months now and I'm not sure how to proceed. It started out as a mild tickling/burning in the chest with occasional tightness to a feeling of severe burning/aching with no tightness, no coughing, and very little mucous production. two sets of chest xrays shows everything clear. I have been prescribed flovent hfa at 88/twice a day. I started this 9 days ago and it definitely made the more severe symptoms vanish, but I still wake up most days with an ache and feeling like im getting over a bad cold. a few days ive felt fine, other days i feel not well at all, and im just kind of bouncing back and forth with this now, not getting better but not getting worse. Due to my family's insistence I also went to a different doctor that they recommended, and she had prescribed me a prednisone burst with no flovent, however I have severe anxiety and the idea of taking something that could make me jittery is simply a last resort for me. My question for everyone is, does this sound at all like it could be asthma related, should I stop the flovent and take the pred burst, or should i just keep taking flovent and see if it gets better soon?